IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability of linear stochastic differential delay systems

Author(s): G. Nazaroff
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1973
Volume: 18
Page(s): 672 - 673
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1973.1100425
Regular:

Sufficient conditions for stability with probability one are developed for a class of linear stochastic differential delay systems. The conditions take a form that is readily computable.

Advertisement